# SDR GAIA03109OP

- Difficulty date: September 24, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS1304
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 714 - FWA-MCO - DURING GEAR EXTENSION ON APPROACH TO MCO THE LEFT MAIN GEAR DID NOT EXTEND.  THE CREW PERFORMED THE ABNORMAL CHECKLIST AND MANUALLY LOWERED THE GEAR.  AN UNEVENTFUL LANDING WAS MADE.  THE LANDING GEAR WAS PINNED IN THE DOWN POSITION AND THE AIRCRAFT WAS REPOSITIONED ON A SPECIAL AIRWORTHINESS EPRMIT TO JAX.  INSPECTION REVEALED THAT A BOLT ON THE LEFT MAIN LANDING GEAR SEQUENCE VALVE REACTION ROD WAS SHEARED.  REMOVED AND REPLACED THE BOLT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
